# SDR 9507169969

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- System (JASC): 3418 · Stall Warning System
- Part: Stall Transducer
- Part number: 80098717
- Condition: Malfunctioned
- Location: Rt Fuselage
- Part time: 8,922 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING SYSTEM ACTIVATED ON ROTATION.  PULLED STALL WARNING COMPUTER CIRCUIT BREAKERS AND RETURNED TO DTW WITHOUT INCIDENT.  FOUND NR 2 TRANSDUCER PIN POPPED. OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
